RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1997, Volume 9, Issue 1  


Probabilities of extinction of subcritical multitype branching processes that are bounded from below
B. A. Sevast'yanov
3
On the asymptotics of moments of the number of nonappearing $s$-chains
M. I. Tikhomirova, V. P. Chistyakov
12
A branching process with migration in a random environment
E. E. D'yakonova
30
Decomposable statistics and stopping times in a scheme of sampling without replacement
V. A. Ivanov, G. I. Ivchenko
43
Estimates for the probability of the coincidence of the frequency vectors of outcomes of independent multinomial schemes
A. N. Timashev
59
Minimal extensions with simple multiplication for an algebra of second-order matrices
V. B. Alekseev
71
Codes on fiber products of hyperelliptic curves
S. A. Stepanov
83
A criterion for the uniformity of the distribution of the sum of independent random variables on a primary cyclic group
B. V. Ryazanov, G. P. Shankin
95
Approximate models of permutation automata
A. V. Babash
103
On traversing labyrinths by automata that leave nonerasable marks
A. Z. Nasyrov
123
Characterization of some extremal graphs with a diameter at most three
D. L. Belotserkovskii
134
On the minimal packing of a tree with fixed vertices
E. E. Egorov
147

Information
Andrei Mikhailovich Zubkov (on the occasion of his fiftieth birthday)
153
Fourth International Petrozavodsk Conference
155
Дискретная математика
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019